# SDR FDEA201511183701

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 555 hours, 33,723 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 9010284
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, CAPTAIN ADC FAILED.  DUPLICATED DADC FAIL ON GND.  R & R LT DADC IAW AMM 34-12-01-4.  OPERATIONS CHECKED NORMAL.  OK FOR SERVICE.
